# SDR AALA20140412009

- Difficulty date: April 12, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 86,921 hours, 13,862 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

MCO CREW REPORTED CAPTAIN`S LT SIDE WINDOW DEVELOPED VERY LOUD SQUEAL, NOISE & AIR LEAK.  DESCENDED TO 10,000 FEET TO REDUCE DIFFERENTIAL PRESS.  EMERGENCY DECLARED FLIGHT LANDED MCO WITHOUT INCIDENT.  SECURED LT NR 2 WINDOW FRAME SEAL AT TOP OF WINDOW FRAME FWD OF UPPER LT CORNER OF FRAME.  SECURED LT NR 2 WINDOW FRAME SEAL AT TOP OF WINDOW FRAME FWD OF UPPER LT CORNER OF FRAME.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
